Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tdot

Question for the ladies...

Recommended Posts

This is sooo weird... I have noticed that during the week I am off of my birth control pill I am clear... and I thought us girls were supposed to break out during this time? Haha lately I have been looking forward to that week instead of dreading it lol. Has anyone else experienced this?

Share this post


Link to post
Share on other sites

Depends what bc pill you're using. Periods on bc are not real periods... We've been discussing them in the Prescription Acne Medications forum. If it's a high estrogen dose pill then that could be why your periods leave you with clear skin. Of course, it could be that your skin starts forming the acne during your period and then the acne surfaces during the times you are taking the active pills. To see if this might be the case you can try skipping a period or two (just go straight from the end of the third week of pills to the first week of a new pack).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×